# SDR CA090622004

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,542 hours
- Engine: Pwa R985AN1
- Propeller: Hamstd 2D30
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tube Frame
- Part number: C2FS3203A
- Condition: Cracked
- Location: Fuselage
- Part time: 11,698 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SYR INSP REQUREMENT - FOUND LARGE CRACK IN BIRD CAGE TUBULAR STRUCTURE.
